# SDR REXA2019060720811

- Difficulty date: June 2, 2019
- Submitted: June 7, 2019
- Operation: Air carrier
- Aircraft: N8837B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7837
- Aircraft time: 29,509 hours, 27,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 601R35004337
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SCUFF PLATE CRACKED. LOCATED ADB, DRILLED IAW SRM 51-40-11 TR 51-42
